# SDR USAASB01221

- Difficulty date: August 4, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: 189929
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

PIT - FLT 283 - EN ROUTE FROM PHL-PIT, AT FL200 AND 300 KNOTS, THE CAPTAIN REPORTED THE NR 3 AND NR 4 LEADING EDGE DEVICES HAD DEPLOYED IN FLIGHT WITH FLAP HANDLE IN UP POSITION.  THIS CAUSED A SLIGHT ROLL IN THE AIRCRAFT.  CREW DECLARED AN EMERGENCY AND SLOWED THE AIRCRAFT TO 230 KNOTS TO DEAL WITH THE PROBLEM.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND LANDED WITH FLAPS AT 15 UNITS.  FLIGHT LANDED WITHOUT INCDIENT AT PIT AND EMERGENCY EQUIPMENT FOLLOWED THE AIRCRAFT TO THE GATE.  CREW REPORTED THAT WITH FLAPS AT 15 UNITS AND 230 KNOTS THE NR 3 AND NR 4 LEADING EDGE DEVICES CYCLED INTERMITTENTLY.  MX ACCOMPLISHED UNCOMMANDED LEADING EDGE EXTENSION TEST.  FOUND A HIGH RESISTANCE ON THE NR 4 LEAD
